# SDR USAA980654

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 146N51907
- Condition: Corroded
- Location: Bs 1701
- Part time: 44,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH BY 6 INCH AT STATION 1701 BL 0 SHEAR WEB, CORROSION TASK NR C53-252-03.  REPAIRED PER BOEING 757-200 SRM 51-30-01, 51-40-02 AND 51-20-05.  (M)
